MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA PRESSUREWIRE X, CABLED, RX 175CM; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA PRESSUREWIRE X, CABLED, RX 175CM; WIRE, GUIDE, CATHETER
Model Number C12009
Medical Device Problem Codes Material Separation (1562); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pressurewire x, cabled was returned for analysis.The packaging coil and device label were also returned.The results of the investigation were inconclusive.Functional testing and electrical testing could not be performed due to the guidewire fracture at the transitional area between the hydrophilic coated distal tube and the coated proximal tube (shaft).The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the reported signal loss was unable to be conclusively determined; however, abbott is continuing to monitor this issue.
 
Event or Problem Description
During the procedure, the device fractured inside the patient's anatomy and lost signal before equalization could be performed.The device was replaced and the procedure was completed with no adverse patient consequences.

Brand Name
PRESSUREWIRE X, CABLED, RX 175CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 01897 -405
CS  01897-4050
MDR Report Key10425738
Report Number3008452825-2020-00423
Device Sequence Number2943028
Product Code DQX
UDI-Device Identifier05415067025739
UDI-Public05415067025739
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberC12009
Device Catalogue NumberC12009
Device Lot Number6481946
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1